One month after accutane
Its been a month since I took my last accutane pill. I was on 20,40,55,55,55,55. I just wanted to share my experience with the drug as, for me, it didnt impact my life at all.
I would point out that I do think my spots will come back. Ive had a few that have crept up already BUT my skin is looking beautiful most of the time. Im currently using differin gel at night too. I go out without makeup, my friends have said it looks incredible and with makeup it looks insane! Im so so happy I went on this drug.
my experience has been amazing. If you want a horror story this isnt the post and is also why Im writing it because people do have a pleasant ride on it. I did have a breakout in my forest month and also every time I upped my dosage! It didnt really start getting clear until my last month and even when I finished I had (and still have) 3 weird red marks that are like under the skin spots? But realistically if thats all I have forever Im very happy with that.
For me I tried to avoid thedryness from day 1....
I started mouistiring the day I took my first pill, putting Vaseline on too. I got aquaphor too which is brilliant. I used simple face wash, toner and moisturisersI also took a vitamin e tablet, probiotic and one beginning with g for your joints.
I didnt have muchdryness, my lips did get a little bit bad st one point but I got some hydrocortisone ointment and it cleared it up straight away. It tastes horrible but works wonders!
I used a sheet mask 2/3 times a week for moisture even if my skin wasnt dry.
I did drink pretty much every weekend, which I didnt really want to do but Im weak and give into peer pressure. Haha.
I made sure I took every pill with something that had fat in it. I ate a lot of peanut butter over those 6 months.
The one thing I did have was I have the implant and hadnt had a period in years because of it however I was getting them a lot and they were quite heavy too. My derm said he hadnt heard of that but my gp said its hormonal drug so of course would effect my periods. Theyve stopped again now Im off the drug so go 1 derm 0.
Im so so happy. My skin makes me very happy. Again my concern is my spots will come back. I did have a massive one 2 days after I finished my course, which really bummed me out. All is looking ok now and hopefully I wont get anymore. This may not be a happily ever after post but it is one to say that accutane isnt all that scary and can be a smooth ride! Just be preemptive even if your skin is oily! A breakout is better than dry skin!
Hi Lotts, just read your post and it gave me hope.
Your last post was that your skin was not clearing after 4 months, and you were not getting side effects or results
I have been on 20mg for 6 weeks, 40mg for 6 weeks and now 60mg for 2 weeks.. so I've done 108 days in total. I weigh 70kg
So After 3.5 months, I just haven't noticed any change at all, if anything my skin has gone backwards I think. My side effects are very low, I've been a bit moody(possible that it's from the breakouts and not the actual pills) and slightly dry. I'm.starting to think my pills don't work, or I'm not taking them with enough fat. Did you change anything 4 months in?
I'm hoping I'm being impatient and you will reassure me that you were in a similar situation to me, being that you didn't get much results untill later on in your treatment. And you can confirm that it did eventually clear up?
I'm worried because I had very mild acne before I started and now I think I should never had started.
Just wanted to make a follow up post to all of these - this was obviously a good few years ago. And I do get spots - somethings you cant help (full face off make up after a night out and face planting your pillow Ro cant help) and wearing masks too isnt the one BUT my skin is amazing. I wish I was given this magic drug earlier. Its changed my life. Im so much more willing to do things, notwear make up and just a brand new human. No it doesnt make your skin porcelain forever but it makes it normal.
I havent posted for a while which despite I should have showed acutane had been working and I was living my best life. However Im now back, with my apologies, as despite using differing post accutane my spots are coming back. Not horrific. But Im also almost 30 suffering with this since 21.
its starting how it started when I was younger with small under the skin spots. My drs are being funny blaming my implant which Ive had for years (before the acne begun) and wont give me anything stronger. I tried to explain that if it wasnt the reason (90% it isnt) Id have to go back on it anyway if I was given another course of accutane. But long story short - post accutane - any long term solutions so I dont need to go back on it?